# SDR USAA011358

- Difficulty date: October 31, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CORRODED 1 INCH BY 30 INCH, UNDER L3 DOOR AT STATION 1320-1360.  INSTALLED DOUBLER AND SPLICE PER SRM 51-70-11 AND EA 85570.  (M)
